Bivariate Cheney-Sharma operators on simplex


Creative Commons License

Bascanbaz-Tunca G., ERENÇİN A., İNCE İLARSLAN H. G.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.47, no.4, pp.793-804, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 4
  • Publication Date: 2018
  • Doi Number: 10.15672/hjms.2017.468
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.793-804

Abstract

In this paper, we consider bivariate Cheney-Sharma operators which are not the tensor product construction. Precisely, we show that these operators preserve Lipschitz condition of a given Lipschitz continuous function f and also the properties of the modulus of continuity function when f is a modulus of continuity function.